# SDR AUS20030392

- Difficulty date: March 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2460 · DC Power Distribution System
- Part: Filter
- Part number: 460620
- Condition: Shorted
- Location: Dc Power
- Part time: 38 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FILTER SHORT CIRCUITED.
